American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76D07) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[2] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583.
Abstract, references, and article information   
View Article: PDF

[3] Gabriel Acosta, Ricardo G. Durán and Fernando López García. Korn inequality and divergence operator: Counterexamples and optimality of weighted estimates. Proc. Amer. Math. Soc. 141 (2013) 217-232.
Abstract, references, and article information   
View Article: PDF

[4] Giovanni P. Galdi. A steady-state exterior Navier-Stokes problem that is not well-posed. Proc. Amer. Math. Soc. 137 (2009) 679-684. MR 2448590.
Abstract, references, and article information   
View Article: PDF

[5] Hyeong-Ohk Bae and Bum Ja Jin. Regularity for the Navier--Stokes equations with slip boundary condition. Proc. Amer. Math. Soc. 136 (2008) 2439-2443. MR 2390511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhong Wei Shen. A note on the Dirichlet problem for the Stokes system in Lipschitz domains . Proc. Amer. Math. Soc. 123 (1995) 801-811. MR 1223521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1